# SDR DALA2018112766858

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 61,311 hours, 22,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6711, L/P 0837704) 1L DOOR SLIDE ENGAGEMENT LIGHT INOP. CLEANED & ADJUSTED GIRT BAR PROX SWITCH FITTINGS PER B757 AMM 25-66. LIGHT ILLUMINATES WHEN SLIDE IS ENGAGED.
